- Nov 28, 2015
- Asus Maximus VIII Hero
- Mobile Phone
Please try the attached EFI folder.Thank you guys for your replies.
I attach here the zipped EFI folder and a printscreen of /Library/Extensions/
Start Start OSName _
Hmm... Weird... Please try this one.
I just did a fresh install and added EFI folder you provided.Hmm... Weird... Please try this one.
Z170 has working NVRAM. Nothing to solve.I just did a fresh install and added EFI folder you provided.
Everything is working now but graphics are now gone.
OS version is now 17G66(no web drivers for it) and on graphics I have Display 5MB.
Could this be an NVRAM problem? - How can I solve this?
The OS version changed to the last one after a security update.
After that I could install the nVidia Web Driver, but after restart, black screen! So I booted with nv_disabled=1 and I installed lilo.kext and nvidia.fixup.patch.kext.
Now everything is ok.
Thank you for your replies!
The only problem that I still have is the refresh rate and some screen tearing.
Yes.That is nvidia.fixup.patch.kext? The EFI folder that I posted already had Lilu.kext installed.
Yes. I tried playing some games on Steam, and it's OK. Some frame drops, but it's OK.Are you sure you are getting graphics acceleration?
Any advice for my ghosting problem?I don't know of you can see it, but there are some white shadows of buttons occurring when moving windows. Same happens to the text.
I always notice when using the HDMI on either GTX 980 Ti or 1080Ti. I would get a ghosting effect and the screen didn’t behave correctly. I then used the DisplayPort and have never noticed it again. I cant watch your video to see if its the same but if you can use display port on the card and monitor you might get the results I did.Any advice for my ghosting problem?
It gets really annoying. Expecially when reading and scrolling text...